×

zbMATH — the first resource for mathematics

Found 1,533 Documents (Results 1–3)

Gutt, Jan (ed.) et al., Geometry of Lagrangian Grassmannians and nonlinear PDEs, Warsaw, Poland, September 5–9, 2016. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-43-0/pbk). Banach Center Publications 117, 145-176 (2019).
BibTeX Cite
Full Text: DOI
WorldCat.org
Gutt, Jan (ed.) et al., Geometry of Lagrangian Grassmannians and nonlinear PDEs, Warsaw, Poland, September 5–9, 2016. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-43-0/pbk). Banach Center Publications 117, 113-144 (2019).
MSC:  14N05 14M17 32W20
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Serial
Year of Publication
Classification
Software